MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TLX S Ø5.5 WT, SLACTIVE® 12MM, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TLX S Ø5.5 WT, SLACTIVE® 12MM, RXD; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022 in ada 30.Details of surgery: ridge augmentation and immediate extraction site.On (b)(6) 2022, non-osseointegration was verified.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
TLX S Ø5.5 WT, SLACTIVE® 12MM, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key16398335
Report Number0001222315-2023-003802
Device Sequence Number12370471
Product Code DZE
UDI-Device Identifier07630031752048
UDI-Public07630031752048
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/17/2023
Report Date (Section F) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLActive Roxolid TL
Device Catalogue Number035.1712S
Device Lot NumberJEA73
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/17/2023
Device Age9 MO
Event Location Other
Date Report to Manufacturer01/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale